# SDR ALGA096933

- Difficulty date: June 27, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N617AL
- Make and model: Bell 407
- Aircraft serial: 53265
- Aircraft time: 5,295 hours
- Engine: Allsn 250C47B
- Engine time: 4,922 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear
- Part number: 23071895
- Part serial: NN502539
- Condition: Spalled
- Location: Gearbox
- Part time: 765 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED GEAR DUE TO SPALLING AT LOW TIME, REPLACED PART WITH NEW ITEM.
